# SDR DALA2021100606128

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 69,274 hours, 25,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:610. CORRECTIVE ACTION: UNABLE TO DUPLICATE KNUCKLE KNOCKER OPS NORMAL THRU SEVERAL ARM/DISARM CYCLES. (1969777)
